MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 400614
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the catheters received were bent/defective.
 
Additional Manufacturer Narrative
The device history record for lot 2335300464 was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Per customer, the defective product was discarded.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20570693
Report Number1423537-2024-00276
Device Sequence Number18269774
Product Code KOD
UDI-Device Identifier10192253029109
UDI-Public(01)10192253029109(10)2335300464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K810216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number400614
Device Catalogue Number400614
Device Lot Number2335300464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown